# SDR EE4Y100313

- Difficulty date: August 9, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- Aircraft time: 56,594 hours, 69,840 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5910055513
- Part serial: 13033
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARDD FLIGHT SPOILER P/N 5910055-513, S/N 13033 DELAMINATED.
